On a Method of Introducing Free-Infinitely Divisible Probability Measures

Zbigniew J. Jurek 1


Random integral mappings give isomorphism between the subsemigroups of the classical (I D, *) and the free-infinite divisible (I D, ⊞) probability measures. This allows us to introduce new examples of such measures, more precisely their corresponding characteristic functionals.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] O. Arizmendi, T. Hasebe, Classical scale mixtures of Boolean stable laws, Trans. Amer. Math. Soc. 368 (2016), 4873-4905.

  • [2] O. E. Barndorff-Nielsen, S. Thorbjornsen, Self-decomposability and Lévy processes in free probability, Bernoulli 8(3) (2002), 323-366.

  • [3] O. E. Barndorff-Nielsen, S. Thorbjornsen, A connection between free and classical infinite divisibility, Infin. Dimens. Anal. Quantuum Probab. Relat. Top. 7(4) (2004), 573-590.

  • [4] O. E. Barndorff-Nielsen, S. Thorbjornsen, Classical and free infinite divisibility and Lévy processes, Lecture Notes in Math. 1866 (2006), 33-159.

  • [5] H. Bercovici, V. Pata, Stable laws and domains of attraction in free probability, Ann. Math. 149 (1999), 1023-1060,

  • [6] H. Bercovici, D. Voiculescu, Free convolution of measures with unbounded support, Indiana Univ. Math. J. 42 (1993), 733-773.

  • [7] M. Bozejko, T. Hasebe, On free infinite divisibility for classical Meixner distributions, Probab. Math. Stat. 33(2) (2013), 363-375.

  • [8] R. C. Bradley, Z. J. Jurek, On central limit theorem for shrunken weakly dependent random variables, to appear in Houston J. Math., 2014. arXiv:1410.0214 [math.PR]

  • [9] P. Hall, A comedy of errors: the canonical form for a stable characteristic function, Bull. London Math. Soc. 13(1) (1981), 23-27.

  • [10] L. Jankowski, Z. J. Jurek, Remarks on restricted Nevalinna transforms, Demostratio Math. 45(2) (2012), 297-307.

  • [11] Z. J. Jurek, Limit distributions for sums of shrunken random variables, in: Second Vilnius Conference on Probability Theory and Mathematical Statistics, Abstract of Communications 3, 1977, 95-96.

  • [12] Z. J. Jurek, Limit distributions for sums of shrunken random variables, Dissertationes Math., Vol. 185, PWN Warszawa, 1981.

  • [13] Z. J. Jurek, S-selfdecomposable probability measures as probability distributions of some random integrals, Limit Theorems in Probability and Statistics (Veszprém, 1982), Vol. I, II, pp. 617-629, Coll. Math. Societatis János Bolyai, Vol. 36, 1984.

  • [14] Z. J. Jurek, Relations between the s-selfdecomposable and selfdecomposable measures, Ann. Probab. 13 (1985), 592-608.

  • [15] Z. J. Jurek, Cauchy transforms of measures as some functionals of Fourier transforms, Probab. Math. Statist. 26 (2006), Fasc. 1, 187-200.

  • [16] Z. J. Jurek, Random integral representations for free-infinitely divisible and tempered stable distributions, Statist. Probab. Lett. 77(4) (2007), 417-425.

  • [17] Z. J. Jurek, The random integral representation conjecture: a quarter of a century later, Lithuanian Math. J. 51(3) (2011), 362-369.

  • [18] Z. J. Jurek, Calculus on random integral mappings Ih;r pa;bs and their domains, 2012. arXiv:0817121 [math PR]

  • [19] Z. J. Jurek, W. Vervaat, An integral representation for selfdecomposable Banach space valued random variables, Probab. Theory Related Fields 62 (1983), 247-262.

  • [20] M. M. Meerscheart, H. P. Scheffler, Limit Distributions for Sums of Independent Random Vectors, Wiley Series in Probability and Statistics, John Wiley & Sons, Inc. New York, 2001.

  • [21] A. Nica, R. Speicher, Lectures on the combinatorics of free probability, London Mathematical Society, Lecture Note series 335, Cambridge University Press, 2006.


Journal + Issues

Demonstratio Mathematica, founded in 1969, is a fully peer-reviewed, open access journal that publishes original and significant research works and review articles devoted to functional analysis, approximation theory, and related topics. The journal provides the readers with free, instant, and permanent access to all content worldwide (all 53 volumes are available online!)